Properties of Markovian subgraphs of a decomposable graph

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 312
  • Download : 0
We explore the properties of subgraphs (called Markovian subgraphs) of a decomposable graph under some conditions. For a decomposable graph G and a collection γ of its Markovian subgraphs, we show that the set χ(G) of the intersections of all the neighboring cliques of G contains ∪g∈γχ(g)- We also show that χ(G) = ∪g∈γχ(g) holds for a certain type of G which we call a maximal Markovian supergraph of γ. This graph-theoretic result is instrumental for combining knowledge structures that are given in undirected graphs. © Springer-Verlag Berlin Heidelberg 2006.
Publisher
Springer Verlag
Issue Date
2006
Language
English
Citation

LECTURE NOTES IN COMPUTER SCIENCE (INCLUDING SUBSERIES LECTURE NOTES IN ARTIFICIAL INTELLIGENCE AND LECTURE NOTES IN BIOINFORMATICS), v.4293 LNAI, no.0, pp.15 - 26

ISSN
0302-9743
URI
http://hdl.handle.net/10203/91103
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0